Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:

Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Formal Modular Invariants with Application to Binary Modular Covariants

Mildred Sanderson
Transactions of the American Mathematical Society
Vol. 14, No. 4 (Oct., 1913), pp. 489-500
DOI: 10.2307/1988702
Stable URL: http://www.jstor.org/stable/1988702
Page Count: 12
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 9 references.

[Footnotes]
  • Archiv der Mathematik und Physik, ser. 3, vol. 5 (1903), p. 22.
  • This reference contains 2 citations:
    • J. KÖNIG, Theorie der algebraischen GrÖssen, Leipzig, 1903, p. 31
    • H. WEBER, Mathe- matische Annalen, vol. 43 (1893), p. 526.
  • *
    These Transactions, vol. 8 (1907), p. 205.
  • This reference contains 2 citations:
    • These Transactions, vol. 10 (1909), p. 123
    • American Journal of Mathematics, vol. 31 (1909), p. 337.
  • *
    L. E. DICKSON, these Transactions, vol. 12 (1911), p. 76
  • *
    This reference contains 2 citations:
    • These Transactions, vol. 10 (1909), p. 123
    • American Journal of Mathematics, vol. 31 (1909), p. 337.
  • *
    This reference contains 2 citations:
    • L. E. DICKSON, American Journal of Mathematics, vol. 31 (1909) p. 109
    • these Transactions, vol. 10 (1909), p. 132.
  • *
    L. E. DICKSON, these Transactions, vol. 12 (1911), p. 1, p. 75.
  • These Transactions, vol. 14 (1913), pp. 306-310.